# SDR P2EA2002M030

- Difficulty date: April 30, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N140NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Aircraft time: 27,691 hours, 22,896 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE IN ROUTE FROM LAX TO MCI THE NR 2 ENGINE OIL STRAINER LIGHT FLICKERED.  AIRCRAFT DIVERTED TO LAS AND LANDED WITH NO INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE OIL STRAINER FILTER IAW MM 79-20-01.  DEFERRED INDICATION SYSTEM.  REMOVED AND REPLACED DIFFERENTIAL PRESSURE SWITCH AND OPERATIONAL CHECKED IAW MM 79-35-01.
